CSN Login
Members Online: 7

Leg Cramps & Foot Pain after Treatment

savannah
Posts: 8
Joined: Apr 2002

Anyone else out there with undiagosed foot pain and leg cramps? janeyb asked that question on April 1, under the heading "Stage 3", and received several answers. Is this a known side effect of treatment? Is there any relief?

tasunke's picture
tasunke
Posts: 8
Joined: Apr 2002

I did not have foot pain but leg cramps were really bad...I am thinking that they may not be a side effect of treatment, but perhaps the depletion of minerals in the system that is a result of eating difficulties that go along with the treatment. I could not eat during much of the radiation so I got depleated...the same has occurred with some of the other problems that have occurred since treatment which limited what I ate or when or whether it stayed with me long enough to be absorbed.

desert_sky
Posts: 2
Joined: Mar 2003

i have pain and swelling in my legs does it ever go away??????

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network